# SDR SWAA2013040914605

- Difficulty date: April 3, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 70,666 hours, 66,523 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545866
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY - CABIN WARNING HORN SOUNDED AT FL 360.  CABIN PRESSURIZE AT 10,000 & CLIMBLING AT 700 FT/MIN.  UNABLE TO CONTROL IN MANUAL MODE.  FOUND LEAK AT MLG WHEEL WELL AFT BULKHEAD KEEL BEAM REPAIR.  SEALED BULKHEAD PER MM.
